# SDR MEJA9504002

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT566
- System (JASC): 2613 · Overheat Detection
- Part: Overtemp Wire
- Part number: 6801DD22
- Condition: Defective
- Location: Lt Wing
- Component: Fenwal, 1734361350
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHEN THE SPEED LEVER WAS ADVANCED TO HIGH, THE LEFT WING OVERTEMP LIGHT FLICKERED.  AIRCRAFT WAS FERRIED TO SAT.  REPAIRED WIRE FROM FUSELAGE CONNECTOR TO BLEED AIR FAIL SENSOR IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT INCORPORATED WIRING MANUAL 26-10-02.  FUNCTIONAL CHECKED AND FLIGHT CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
